# SDR RJW2001F00000

- Difficulty date: July 31, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N932DB
- Make and model: Cessna U206G
- Aircraft serial: U20605397
- Engine: Cont IO520*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12210107
- Condition: Loose
- Location: Te Flaps
- Part time: 4,604 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK HAS WORKED LOOSE.  INDICATIONS ARE:  CRACKED FLAP COVER SKIN AND COVE SKIN AND COVE SKIN ATTACH BRACKETS.  BOTH OF THESE ARE INDICATION OF LOOSE FLAP TRACK.  REPAIRS WERE NOTED IN BOTH OF THESE AREAS BUT FLAP TRACKS WERE NOT REPAIRED.  CRACKED FLAP COVE SKINS AND ATTACH BRACKEST IS CAUSED BY LOOSE FLAP TRACKS.
